Jump to content


Click here to find a mentally interesting date at No Longer Lonely Keep Crazymeds on the air. Donate some spare electronic currency you have floating around The Cloud



Support Crazymeds. Download the FREE App to read Kindle books on your computer, tablet, or phone.


Photo

Can't Wake Up, Cold Sweats... Meaning?

sleep cold sweats Trileptal

  • Please log in to reply
2 replies to this topic

#1 SpartanWoman

SpartanWoman

    DIY Trepanist

  • Members
  • Pip
  • 3 posts
  • Diagnoses:Bipolar Type 2, ADHD, PTSD, HSP (Highly Sensitive Person)
  • Current Meds:Adderall IR 10mg 3xdaily, Lamotrigine (titrating up)
  • Location:California

Posted 11 April 2013 - 02:01 PM

Trileptal (was 150mg 2/day, now 300mg 2/day) makes it incredibly hard to wake up, I'm cold when I do and have had night sweats.

 

Even after an adrenalin spike from a loud alarm I'm still tired and will fall back to sleep. I used to have this but to a lesser extent before starting Adderall for my ADHD (even after, had trouble with circadian rhythms). Lamotrigine helped amazingly with rhythms (sleep & wake), but I had a reaction (perhaps I just need to try again and start lower, ramp slower). 

 

Thyroid tests done 1 year ago (only one test via blood) along with vitamin levels, taken before any crazy-meds. All were ok. 50mg of Pregnenolone daily is zapping depression for the most part, helped with creatine as well. Sometimes depression goes away with different vitamins (usually iron or potassium). At night, sometimes my mood swings go nuts, but not as often with meds. Asked doctor already but... well. Let's say: I need a new one. =/

 

I'm thinking: blood sugar or thyroid or hormones or... ? Maybe low cortisol in the morning, high cortisol at night? 

 

Thoughts??


  • 0





#2 SpartanWoman

SpartanWoman

    DIY Trepanist

  • Members
  • Pip
  • 3 posts
  • Diagnoses:Bipolar Type 2, ADHD, PTSD, HSP (Highly Sensitive Person)
  • Current Meds:Adderall IR 10mg 3xdaily, Lamotrigine (titrating up)
  • Location:California

Posted 11 April 2013 - 03:18 PM

Maybe low sodium levels? hmmm... 

 

Nose is also numb today. (first time) This is my 2nd month on Trileptal.

 

I've also wondering if this means I should try another medication... and/or what tests I should go in for while on Trileptal (generic). 


  • 0

#3 Blue Heron

Blue Heron

    Ready for the MCAT

  • Enabler
  • 3,320 posts
  • Diagnoses:epilepsy, bipolar 2, GAD, asthma/allergies, Raynaud's (primary), sensitive to medication
  • Current Meds:lamotrigine, paroxetine, asthma/allergy meds, med for Raynaud's
  • Location:Midwest

Posted 11 April 2013 - 05:39 PM

We can't tell you for sure what's going on, really, though some folks on here could probably make educated guesses. Trileptal could very well be toying with your lady hormones. Blood pressure, maybe. Not sure about the blood sugar idea.

 

Sounds like it's time to get hopping on finding a new primary care physician and/or psychiatrist.


  • 0



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users



Keep Crazymeds on the air. Donate some spare electronic currency you have floating around The Cloud






Shirts to swipe from
Crazymeds’ Clothes Line.
See more ways to let my medsexpress your feelingsat Straitjacket T-shirts.Shirts, hoodies & more.
$14-$55
Batshit Crazy shirt
Batshit Crazy
Mentally Interesting shirts at Straitjacket T-shirts
Mentally Interesting
Medicated For Your Protection shirt
Medicated For Your Protection
Breakfast of Champions shirts at Straitjacket T-shirts
Breakfast of Champions
Bipolar Is NOT Contagious shirts at Straitjacket T-shirts
Bipolar Is NOT Contagious

Don’t worry about actually buying one. Windows shop and share the designs you’d like to buy or find worthy of ridicule. What else are you doing now? Working? Sure you are.